MathSciNet Relay Station
MathSciNet bibliographic data
MR31193 (11,115d) 46.3X
Kaplansky, Irving Normed algebras. Duke Math. J. 16, (1949). 399–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement